DrugLib.com — Drug Information Portal

Rx drug information, pharmaceutical research, clinical trials, news, and more

Kenalog-40 (Triamcinolone) - Medication Error - Suspected Cause - Side Effect Reports

 
 



Index of reports > Cases with Medication Error (4)

Below is the selection of side effect reports (a.k.a. adverse event reports) related to Kenalog-40 (Triamcinolone) where reactions include medication error. The selected reports were submitted to the FDA during the sample period of about a year.

Possible Kenalog-40 side effects in

Reported by a consumer/non-health professional from United States on 2011-11-03

Patient:

Reactions: Medication Error

Drug(s) suspected as cause:
Kenalog-40



Possible Kenalog-40 side effects in

Reported by a health professional (non-physician/pharmacist) from United States on 2011-11-03

Patient:

Reactions: Medication Error

Drug(s) suspected as cause:
Kenalog-40



Possible Kenalog-40 side effects in

Reported by a health professional (non-physician/pharmacist) from United States on 2011-11-03

Patient:

Reactions: Medication Error

Drug(s) suspected as cause:
Kenalog-40



Possible Kenalog-40 side effects in

Reported by a consumer/non-health professional from United States on 2011-11-03

Patient:

Reactions: Medication Error

Drug(s) suspected as cause:
Kenalog-40

-- advertisement -- The American Red Cross
 
Home | About Us | Contact Us | Site usage policy | Privacy policy

All Rights reserved - Copyright DrugLib.com, 2006-2017